Does Rituxan cause Sinus Infections?

Last Update May 28, 2016
Sinus Infections is a known side effect of Rituxan
Disclaimer
Treato found 140 posts discussing Rituxan and Sinus Infections.
In most of these discussions patients report that Rituxan causes Sinus Infections.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Rituxan
Rituxan is an arthritis medication and a cancer medication.
Uses: Rituxan is prescribed for RA, Lymphoma, CLL and Non-Hodgkins Lymphoma and is mostly mentioned together with these indications. Our data suggest that some patients take it for Lupus and MS, although it is not approved for these conditions. Read More
Satisfaction Score
?
3.5
5 1 47971
Moderately Satisfied
based on 47,971 conversations around the web
Back to all concerns

Does Rituxan cause Sinus Infections?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 140 discussions
?
| bcbaxter
And yes, that includes sinus and ear infection as well. I seem to keep one constantly. I wonder how normal it is for my situation.

?
| bcbaxter
July 2015 I have had several Rituxan infusions since being diagnosed with spleen, bone marrow and blood cell cancer. The Rituxan is fighting the cancer, but is beginning to cause me serious infections now, such as staph and Bells Palsey. This worries me because it can cause deadly infections.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...